# SDR COMA0860040

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 28,635 hours, 24,750 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0296
- Condition: Faulty
- Location: Nlg
- Part time: 28,641 hours, 24,765 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5313 - RECEIVED GEAR DISAGREE MESSAGE.  NOSE GEAR DID NOT RETRACT.  PERFORMED QRH, DECLARED EMERGENCY, RETURNED TO IAD.  REPLACED NLG SELECTOR VALVE.  NO FURTHER DEFECTS.
